MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45552-VPSB
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "catheter was leaking from the distal lumen at the pink hub." an over wire exchange was performed to replace the line.There was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The photo shows the pink hub extension line; however, no leak was pictured.The customer also returned one, 2-lumen picc for analysis.Signs of use were observed on and within the catheter.The catheter body was intentionally severed, and the severed portion was not returned.Visual analysis did not reveal any defects or anomalies on the returned catheter.The overall length of the catheter from the juncture hub to the distal end measured 7.1 cm, which is not within the specification limits of 55.86-57.77 cm per catheter product drawing; therefore, at least 48.76 cm of the catheter body was severed and not returned.The catheter was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." a lab inventory syringe filled with water was attached to each extension line.Both extension lines flushed as intended without signs of leakage.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000078 rev.36) which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.The device was connected to lab leak tester and pressurized to 300 kpa for 30 seconds with the distal end occluded.The extension lines were connected individually to the leak tester, and when pressurized, no catheter backflow or leaks were detected from any portion of the catheter.Based on this testing, the customer issue could not be reproduced with the returned sample.Additional information from the customer stated the catheter was inserted into the patient on 16-apr-2025 and the incident occurred on 16-jun-2025.This suggests no leaks were observed with the catheter at the time of insertion and during flushes performed by the clinician to establish catheter patency prior to insertion.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line leak was not confirmed through complaint investigation of the returned sample.All lumens passed functional leak testing performed per iso 10555-1 and no evidence of leakage, backflow, or inter lumen crossover was observed with any of the lumens.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the testing of the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22457729
Report Number9680794-2025-00593
Device Sequence Number18292042
Product Code LJS
UDI-Device Identifier10801902208627
UDI-Public(01)10801902208627(11)250210(17)260331(10)33F24F0878(21)
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberDLX-45552-VPSB
Device Lot Number33F24F0878
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown